Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get two FREE E-Books

Our newsletter serves 250,000 with essential news, research & healthy tips, daily.

Easy Turmeric recipes + The Dark Side of Wheat

Abstract Title:

Pravastatin-induced lichenoid drug eruption.

Abstract Source:

Australas J Dermatol. 2006 Feb ;47(1):57-9. PMID: 16405486

Abstract Author(s):

Vernon Sc Pua, Richard A Scolyer, Ross Stc Barnetson

Article Affiliation:

Department of Dermatology, Royal Prince Alfred Hospital, Camperdown, New South Wales, Australia.

Abstract:

SUMMARY A 64-year-old woman presented with diffuse and numerous pigmented macules on her face and upper back. Histopathological examination of a skin punch biopsy of the rash showed a lichenoid dermatitis. The most likely offending drug was pravastatin. Cessation of pravastatin resulted in gradual fading of the pigmentation. 3-Hydroxy-3-methylglutaryl coenzyme A reductase inhibitors have previously been reported to cause lichenoid drug eruptions.

Study Type : Human: Case Report

Print Options


Key Research Topics

Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get two FREE E-Books

Our newsletter serves 250,000 with essential news, research & healthy tips, daily.

Easy Turmeric recipes + The Dark Side of Wheat

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2017 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.